# SDR SWAA2022020428438

- Difficulty date: December 5, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CRACKED STATION BRACKET AT BS 867 LBL 10 WL 165 / REMOVED AND INSTALLED STATION BRACKET AT AFT CARGO BAY BS867 LBL 10 WL 165 IAW SRM 51-40-02-0G-0; DWG 149A8104 ID: 0001 REV B. 92954U 12/14/17
